1 doctor weighed in:

I have horrible sulphur burps. I've had buscopan, omperzole, ondansatrol, vomited three times last night. Woke up still have it, even worse?

1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine

In brief: Constipation

All mentioned drugs can cause constipation as a side effect and your symptoms are strongly suggesting severe constipation/ obstruction.
Depending upon the time you had your last BM make sure you start with a laxative suppository, such as Dulcolax/enema. If no success seek immediate medical attention as your symptoms are suggesting bowel obstruction.

In brief: Constipation

All mentioned drugs can cause constipation as a side effect and your symptoms are strongly suggesting severe constipation/ obstruction.
Depending upon the time you had your last BM make sure you start with a laxative suppository, such as Dulcolax/enema. If no success seek immediate medical attention as your symptoms are suggesting bowel obstruction.
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
22 years in practice
163K people helped
Continue
111,000 doctors available